Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Incompleteness of the linear span of the positive compact operators
HTML articles powered by AMS MathViewer

by Z. L. Chen and A. W. Wickstead PDF
Proc. Amer. Math. Soc. 125 (1997), 3381-3389 Request permission

Abstract:

We show that even in the case of a Banach lattice $E$ with an order continuous norm (or whose dual has an order continuous norm) the linear span of the positive compact operators on $E$ need not be complete under the regular norm.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B65, 47B07
  • Retrieve articles in all journals with MSC (1991): 47B65, 47B07
Additional Information
  • Z. L. Chen
  • Affiliation: Department of Pure Mathematics, The Queen’s University of Belfast, Belfast BT7 1NN, Northern Ireland
  • A. W. Wickstead
  • Affiliation: Department of Pure Mathematics, The Queen’s University of Belfast, Belfast BT7 1NN, Northern Ireland
  • MR Author ID: 182585
  • Email: A.Wickstead@qub.ac.uk
  • Received by editor(s): June 26, 1996
  • Communicated by: Palle E. T. Jorgensen
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3381-3389
  • MSC (1991): Primary 47B65; Secondary 47B07
  • DOI: https://doi.org/10.1090/S0002-9939-97-04220-2
  • MathSciNet review: 1443816